On the continuum limit of fermionic topological charge in lattice gauge theory
dc.contributor.author | Adams, David Henry | en |
dc.date.issued | 2001 | en |
dc.identifier.citation | Journal of Mathematical Physics, 2001; 42(12):5522-5533 | en |
dc.identifier.issn | 0022-2488 | en |
dc.identifier.uri | http://hdl.handle.net/2440/3627 | |
dc.language.iso | en | en |
dc.publisher | American Institute of Physics | en |
dc.rights | © 2001 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. | en |
dc.title | On the continuum limit of fermionic topological charge in lattice gauge theory | en |
dc.type | Journal article | en |
Files
Original bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- hdl_3627.pdf
- Size:
- 172 KB
- Format:
- Adobe Portable Document Format
- Description:
- Published version